# SDR DXTA2022082969090

- Difficulty date: August 27, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 120
- Aircraft serial: 5605773
- Aircraft time: 12,298 hours, 9,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: WITH THE EMERGENCY LIGHT SWITCH IN THE ARM POSITION, AND THE PASS SAFETY SWITCH OFF ALL THE EMER LIGHTS ARE ILLUMINATED.
